I have done everything the doctor told me to do after each injection... ice, rest at least 24 hours after. I didn't think it was possible for my knees to hurt more than they did, but I am even having trouble just standing up.
Kathiemc this is a side effect i copied and pasted while reading in general it is not that common but you should call the doctor friday and let them know you are having this problem most people that have this as you well read below it starts between the 2nd and 3rd shot so it is not just you..the best you can do is maybe put some ice on for comfort and call your doctor tomorrow..This medication is what is normally between the knee joints and helps relubercate you knee..hope this helps her is the copy and paste NOW... Musculoskeletal
Musculoskeletal side effects have included knee swelling/effusion and pseudosepsis.[Ref]
Pseudosepsis has been characterized as severe joint inflammation with pain and effusion occurring 24 to 72 hours after injection and it may be more likely to occur after the second or third injection or with repeated courses. Nonsteroidal anti-inflammatory drugs, intra-articular steroids, and/or arthrocentesis are often required to treat pseudosepsis.
In a pivotal clinical study 1.2% (2/164) patients treated with sodium hyaluronate vs. 1.8% (3/164) patients treated with placebo were reported to have a positive bacterial culture of effusion aspirated from the treated knee. Only 1 of the placebo-treated patients required hospitalization ( I do know that this is much safer than the non steroid..or worse the steroid injections please bring this to your doctors attention friday tomorrow asap... Chuck1957 wish you lots of luck as it says its very rare but that does not help when you need relief... Merry Christmas Chuck and a healthy new year... hope this give you some piece of mind it is nothing your doing Good luck with the doctor... Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Feb 2016 • 0 answers
Posted 3 Nov 2016 • 2 answers
Posted 26 Jan 2017 • 0 answers
Posted 30 Aug 2017 • 0 answers
After one good result with Supartz, one failed and surgery 9 months ago, My Dr. redid the injections
Posted 6 Nov 2017 • 0 answers